# SDR MALA030331

- Difficulty date: July 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00221
- Condition: Failed
- Location: Deice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3396, LT INTAKE HEAT INOP.  LEFT ENGINE INTAKE WARNING LIGHT ON C/B POPPED.  RESET TWO TIMES.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED LT DE-ICE MODULE IAW SF340 AMM CHAPTER 30 SN/ON A00201, SN/OFF A00221 PN/ON & OFF 44730-501.  PERFORMED REQUIRED GROUND OPS CHECKS RAN A/C FOR 30 MINUTES, NO FAULTS NOTED.  ALL CHECKS GOOD AT THIS TIME.
